advertisement
Question
Posted by: Mary | 2008/10/26

Pcos

Hi there doc.

I have pcos. I have been on the pill for three years for it now. Lost the weight etc. Two months i was bankrupt and couldn' t afford the pill. Then i didn' t get my period, only a murky strong smelling discharge and some thrush. I am now back on track and bought the pill last month. And got my period. Only thing now is that my discharge isn' t completely clear it' s like a light yellow colour. The strong smell and thrush is gone. But now it' s starting to smell almost. . . I dunno. I' d have to say alkaline? I made an app to see my gynae. She booked for three months. What should i do in the mean time? The smell is making me paranoid and self conscious.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This does not sound typical of thrush. You could see your GP in the meantime to determine ther cause of the discharge.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement